# SDR 2006FA0000506

- Difficulty date: May 16, 2006
- Submitted: May 16, 2006
- Operation: General aviation
- Aircraft: N902PD
- Make and model: Doug MD 900
- Aircraft serial: 9000084
- Aircraft time: 1,898 hours
- Engine: Pwc PW207E
- Engine time: 1,898 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Hose
- Part number: 51003400
- Condition: Cracked
- Location: Main Transmsn
- Part time: 489 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DISCOVERED MAIN TRANSMISSION OIL HOSE FROM OIL COOLER TO MAIN TRANSMISSION LEAKING FROM STEEL BRAIDING. PULLED BACK BRAIDING AND FOUND HOSE TO BE CRACKED. REPLACED LINE WITH NEW. LEAK CHECK OF NEW LINE WAS SATISFACTORY.  P/N 900D3409526-105.
